Home About us Editorial board Ahead of print Current issue Archives Submit article Instructions Subscribe Search Contacts Login
  • Users Online: 1399
  • Home
  • Print this page
  • Email this page

  Article Access Statistics

Year : 2014 | Volume:  26 | Issue Number:  1 | Page:  42-45

ORIGINAL ARTICLE

Prevalence of supernumerary teeth in permanent dentition among patients attending a dental college in South Kerala: A pilot study
Gopakumar Devi, Thomas Jincy, Ranimol Prasanna, Vineet Daniel Alex, Thomas Sunila, Nair Vivek Velayudhan

Number of times this article was viewed 2295
Number of times this article has been printed  from the site 25
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal